Medication oddities

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jul 2006
Total Posts : 20
   Posted 9/24/2006 3:30 PM (GMT -6)   
I cant figure out what is going on with my meds. Im on 10 mg lexipro daily and .5 mg of klonopin as needed. That was keeping my anxiety pretty low, but I just never felt right on it. I cant explain what I mean, but things physically and mentally I felt something was off. This was further supported by the occasional days where Id either take my lexipro late or forget to take it entirely. Ironically I felt better on the days I didnt take it, and Id notice that when Id take the daily dose in the middle of the day Id feel fine until just after taking it. I decided about 5 days ago to stop taking lexipro. I havent felt this good in months. (Having a sex drive again doesnt hurt that) My anxiety is actually lower and I feel happier. Lexipro is supposed to treat depression and anxiety but I feel like it added to my anxiety and made me depressed when I previously hadn't been. Any possible explanation for this?

I also remember my doctor telling me that klonopin is most effective when dissolved under the tongue, and again, I feel like when I do that my anxiety gets worse and I just physically dont feel right. Just swallowing the pill seems to calm me without all the weird side effects.

Everything thats going on seems to contradict what my doctor says.

Regular Member

Date Joined Jul 2006
Total Posts : 285
   Posted 9/24/2006 4:42 PM (GMT -6)   
Hi Johnny,

I just starting taking Celexa but I had the same experience when I was on paxil. I was on it for about four years and the last couple of years I didn't feel right. I felt blah and had little emotions and my anxiety increased. When I stopped taking it I felt better and had my emotions back and felt somewhat alive again and my anxiety was gone for an entire year. Sometimes I think different meds have different reactions to each of us. I'm not to sure what to expect with the Celexa but I hope it doesn't make me feel blah like the paxil did.


Elite Member

Date Joined Jan 2005
Total Posts : 24909
   Posted 9/24/2006 7:51 PM (GMT -6)   
disolving the med under your tongue gets into bloodstream way quicker like Nitro for example ..........
Could be that lexapro is not the med for you I think you should talk to your doc about this really .....I know I would 'Post and let us know how you are doing.....
    Contribute today to support Healing Well Forums...Donate @
     Believe In Yourself......Live Love and Laugh
 Never Give up on Yourself ,Your True friends nor your Dignity
    Dont Comprimise Yourself....You Are All You've Got

Veteran Member

Date Joined Mar 2005
Total Posts : 1449
   Posted 9/25/2006 5:06 PM (GMT -6)   
klonapin under the tongue is quicker but not better

recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 5:26 AM (GMT -6)
There are a total of 2,711,521 posts in 298,999 threads.
View Active Threads

Who's Online
This forum has 153583 registered members. Please welcome our newest member, ortizpiper.
163 Guest(s), 9 Registered Member(s) are currently online.  Details
Chask, George_, TrialbyLyme, Rspwed, Melissa D., XxdavexX, tela44, testuser1234, CCinPA

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer